Anonymous

I Have Felt Constipated Ever Since I Took The Plan B, Is This Normal?

4

4 Answers

Amanda Profile
Amanda answered
Other women have experienced that feeling after taking Plan B. It's a real shock to the system. I do not advise against using laxatives or even tea that claim to "naturally cleanse you system" because they are almost as shocking to the digestive system as Plan B is to the reproductive system. I suggest eating a bowl of oatmeal for breakfast and yogurt for a snack or with a meal everyday until you feel normal again, but these food help with regularity at anytime, not just during constipation or diarrhea. Feel better : )
Anonymous Profile
Anonymous answered
I have had constipation ever since I took the pill. I would NEVER recommend it to anyone!!
Anonymous Profile
Anonymous answered
I experienced constipation and severe pain afterwards, almost like gas or something. I was shaking and it was hard for me to walk. I also got my period a day after taking the pill so the cramps were terrible. Avoid caffeine because that only makes it worse.

Answer Question

Anonymous